# SDR DALA2023081106576

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 55,661 hours, 29,094 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 AD RELATED INSIDE 510 TROLLEY AREA COMPARTMENT FOUND CRACK AND MEASURE .300. CORRECTIVE ACTION: REPLACED 510 TROLLEY AREA COMPARTMENT PER AD 2022-24-05. (2911378)
